# SDR AALA200802187

- Difficulty date: August 18, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 67,058 hours, 10,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T8205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW OUTER CHORD AT FORWARD CARGO DOOR CUT OUT LOWER MAIN SILL HAD CORROSION.  AREA OF DISCREPANCY IS 1.2 INCH BY 1 INCH WITH A DEPTH OF .019 INCH.  REPAIRED PER SRM 530001.  SYSTEM GROUND CHECKED NORMAL OPS.
